# SDR DL738081694

- Difficulty date: November 11, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 22,656 hours, 8,758 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER DENT REPAIR IAW SRM 55-10-01, C/W SRM 55-10-01.
